引用本文: | 蔡秀楠.一类无穷维半线性系统能控的充分必要条件[J].控制理论与应用,1990,7(1):105~110.[点击复制] |
Cai Xiunan.The Necessary and Sufficient Conditions of Controllability on a Infinite Dimensional Semilinear System[J].Control Theory and Technology,1990,7(1):105~110.[点击复制] |
|
一类无穷维半线性系统能控的充分必要条件 |
The Necessary and Sufficient Conditions of Controllability on a Infinite Dimensional Semilinear System |
摘要点击 1451 全文点击 447 投稿时间:1988-07-09 修订日期:1989-08-25 |
查看全文 查看/发表评论 下载PDF阅读器 |
DOI编号 |
1990,7(1):105-110 |
中文关键词 能控性 充分必要条件 无穷维 半线性 |
英文关键词 controllability necessary and sufficient conditions infinite dimensional semilinear |
基金项目 |
|
中文摘要 |
本文给出无穷维半线性系统能控的充分必要条件及其应用。 |
英文摘要 |
In this paper, the necessary and sufficient conditions of controllability on a infinite dimensional semilinear system are given. |